# SDR SWAA2022032549915

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 56,024 hours, 33,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEVICE DOOR LOWER HINGE COVER PAN BOTH BRACKETS CRACKED / REPLACED LOWER PAN ASSY PER SRM 51-40-02
